# SDR DALA2024072307385

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Perforated
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 PERFORATION ON INTERNAL SKIN ACCESS PANEL 192KB AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER ER/A 529512-14. (0459546)
